# SDR DALA1034619864

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN METAL FLOOR PANEL NR39C HAS DENT. CUT OUT DAMAGED AREA 2"X 2" FABRICATED NEW FILLER AND DOUBLER IAW SRM 53-05, FIG 1.  TREATED & PRIMED FILLER & DOUBLER IAW SRM 51-10-3, VERIFIED NO CRACK EXISTS.  INSTALLED FILLER AND DOUBLER IAW SRM 53-05, FIG 1.
